MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4-RT 10MM; PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4-RT 10MM; PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Catalog Number 74027232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/14/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an aspiration of the right knee was performed due to infection and inflammation reaction.
 
Event or Problem Description
It was reported that a revision surgery was performed due to infection.
 
Event or Problem Description
It was reported that a drainage of the knee was done and a liner exchange was performed due to infection.
 
Additional Manufacturer Narrative
The associated devices were not returned for evaluation.A review of quality documentation determined that all devices were sterilized per procedures.Based on the available information, the revision was performed as a result of the infection but the infection approximately two years after implantation to viridan¿s strep is most likely hematogenously spread, and not due to the implanted device.It is reported that as of (b)(6) 2017, the patient continues to see infection specialist.No further clinical assessment is warranted at this time.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.If additional information or the device be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 3-4-RT 10MM
Common Device Name
PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7205735
Report Number1020279-2018-00062
Device Sequence Number16397899
Product Code JWH
UDI-Device Identifier00885556179062
UDI-Public00885556179062
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2023
Device Catalogue Number74027232
Device Lot Number13KM18637
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2017
Supplement Date Received by Manufacturer12/28/2017
12/28/2017
12/28/2017
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date01/29/2018
04/23/2018
05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age74 YR